# SDR UIEA2021020900261

- Difficulty date: February 6, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 50,090 hours, 10,098 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT - SKIN, FOUND R/H WING OUTBD MID FLAP TOP PANEL UPPER SURFACE DENT AT WBL 536( REMOVED THE DAMAGED MATERIAL AND CLEANED, MEASURED THE DAMAGE AREA (DIA: 1", 5" FROM L/E, 22" FROM INBD EDGE). BOND REPAIR DOUBLER (DIA: 4") WITH FILM ADHESIVE, CURED AT 250 DEGREES F FOR 100 MINUTES, MAINTAINED A MINIMUM VACUUM PRESSURE 20 IN/HG IAW B747-400F SRM 57-53-01-2R-1. REFER TO SRM 51-70-10-2R-2 AND SRM 51-70-10-2R-0 REV 90. CONDITION CHECK IS SATISFACTORY. )
